# SDR DALA14028815641

- Difficulty date: May 8, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 54,338 hours, 21,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1885
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE, ACCESS DOOR 313AL LANDING IS CORRODED BS 1885.  REMOVED CHORD AFT LOWER FUSELAGE ACCESS DOOR 313AL LANDING IAW SRM 51-40-02, FABRICATED NEW IAW SRM 51-40-05, 51-10-02 & DWG 148N3601, REV A.   INSTALLED IAW SRM 51-40-02 AND DWG 148N3601, REV A & REV E.
